# SDR GTIA010019

- Difficulty date: January 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 705 - FLOOR PATH LIGHTING LOOSE AND ON RED LIGHT MISSING IN THE AFT OF THE CABIN.  REPLACED COVER AND SECURED RED OF LIGHT PATH.  OPS CHECK OK.  (M)
